MathSciNet Relay Station
MathSciNet bibliographic data
MR2170841 65L99
Ray, S. Saha; Bera, R. K. Analytical solution of the Bagley Torvik equation by Adomian decomposition method. Appl. Math. Comput. 168 (2005), no. 1, 398–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement